# SDR SWAA021826

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 45,036 hours, 42,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 18L, BS 753 AND BS 749.  REPAIRED SKIN PER SRM.
